Mathias Trabs ― Research
Volatility estimation for stochastic PDEs using high-frequency observations
arXiv: 1710.03519 (with M. Bibinger)
Profiting from correlations: Adjusted estimators for discrete probability distributions
arXiv: 1609.06339 (with T. Niebuhr)
You may download preprint versions (arXiv), for the final versions please consult the journals.
Low-rank diffusion matrix estimation for high-dimensional time-changed Lévy processes
Annales de l'Institut Henri Poincaré, Probabilités et Statistiques, to appear, 2017 (with D. Belomestny)
Adaptive confidence bands for Markov chains and diffusions: Estimating the invariant measure and the drift
ESAIM: Probability and Statistics, 20, 432–462, 2016 (with J. Söhl).
Spectral estimation for diffusions with random sampling times
Stochastic Processes and their Applications, 126 (10), 2976–3008, 2016 (with J. Chorowski).
Rough differential equations driven by signals in Besov spaces
Journal of Differential Equations, 260 (6), 5202–5249, 2016 (with D.J. Prömel).
High-frequency Donsker theorems for Lévy measures
Probability Theory and Related Fields, 164(1), 61-108, 2016 (with R. Nickl, J. Söhl and M. Reiß).
Adaptive quantile estimation in deconvolution with unknown error distribution
Bernoulli, 22 (1), 143-192, 2016 (with I. Dattner and M. Reiß).
Information bounds for inverse problems with application to deconvolution and Lévy models
Annales de l'Institut Henri Poincaré, Probabilités et Statistiques, 51(4), 1620-1650, 2015.
Quantile estimation for Lévy measures
Stochastic Processes and their Applications, 125(9), 3484–3521, 2015.
Option calibration of exponential Lévy models: Confidence intervals and empirical results
Journal of Computational Finance, 18(2), 91-119, 2014 (with J. Söhl).
See also: Documentation of the implementation in R.
On infinitely divisible distributions with polynomially decaying characteristic functions
Statistics & Probability Letters, 94, 56-62, 2014.
Calibration of self-decomposable Lévy models
Bernoulli, 20(1), 109–140, 2014.
A uniform central limit theorem and efficiency for deconvolution estimators
Electronic Journal of Statistics, 6, 2486-2518, 2012 (with J. Söhl).